# SDR SWAA2020090411138

- Difficulty date: August 13, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 54,053 hours, 32,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 273A9110
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LE STA 291.21 AT LT HORIZONTAL STABILIZER.  REPLACED RIB LOC LEADING EDGE ACCESS PANEL 331B LE STA 292.21 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 186A1001 REV.B.
